# SDR A6WA2011406687

- Difficulty date: July 28, 2011
- Submitted: August 12, 2011
- Operation: Air carrier
- Aircraft: N465AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7893
- Aircraft time: 18,377 hours, 17,635 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mount Bracket
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR ASSIST MOTOR MOUNTING BRACKET CRACKED.  REMOVED CRACKED POWER ASSIST MOTOR SUPPORT ANGLE, THEN INSTALLED NEW SERVICEABLE SUPPORT ANGLE, IAW SRM 51-40-11, 51-42-06.
